Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 902014, 12 pages
http://dx.doi.org/10.1155/2011/902014
Research Article

Complex Dynamics in Nonlinear Triopoly Market with Different Expectations

Group of Nonlinear Dynamics and Chaos, School of Management and Economics, Tianjin University, Tianjin 300072, China

Received 22 July 2011; Accepted 5 September 2011

Academic Editor: Yong Zhou

Copyright © 2011 Junhai Ma and Xiaosong Pu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cournot, Researches into the Mathematical Principles of the Theory of Wealth, chapter 7, Irwin Paper Back Classics in Economics, 1963.
  2. T. Puu, “Complex dynamics with three oligopolists,” Chaos, Solitons and Fractals, vol. 7, no. 12, pp. 2075–2081, 1996. View at Publisher · View at Google Scholar · View at Scopus
  3. E. Ahmed, H. N. Agiza, and S. Z. Hassan, “On modifications of Puu's dynamical duopoly,” Chaos, Solitons and Fractals, vol. 11, no. 7, pp. 1025–1028, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. T. Yassen and H. N. Agiza, “Analysis of a duopoly game with delayed bounded rationality,” Applied Mathematics and Computation, vol. 138, no. 2-3, pp. 387–402, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. N. Agiza, A. S. Hegazi, and A. A. Elsadany, “Complex dynamics and synchronization of a duopoly game with bounded rationality,” Mathematics and Computers in Simulation, vol. 58, no. 2, pp. 133–146, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H. N. Agiza and A. A. Elsadany, “Chaotic dynamics in nonlinear duopoly game with heterogeneous players,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 843–860, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. I. Bischi and M. Kopel, “Equilibrium selection in a nonlinear duopoly game with adaptive expectations,” Journal of Economic Behavior and Organization, vol. 46, no. 1, pp. 73–100, 2001. View at Publisher · View at Google Scholar · View at Scopus
  8. J. G. Du and T. Huang, “New results on stable region of Nash equilibrium of output game model,” Applied Mathematics and Computation, vol. 192, no. 1, pp. 12–19, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Brianzoni, R. Coppier, and E. Michetti, “Complex dynamics in a growth model with corruption in public procurement,” Discrete Dynamics in Nature and Society, Article ID 862396, 27 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  10. J. H. Ma and W. Z. Ji, “Complexity of repeated game model in electric power triopoly,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1735–1740, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. J. G. Du, T. Huang, and Z. Sheng, “Analysis of decision-making in economic chaos control,” Nonlinear Analysis. Real World Applications, vol. 10, no. 4, pp. 2493–2501, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. Chen, J. H. Ma, and X. Q. Chen, “The study of dynamic process of the triopoly games in chinese 3G telecommunication market,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1542–1551, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. H. Sheng, T. Huang, J. G. Du, Q. Mei, and H. Huang, “Study on self-adaptive proportional control method for a class of output models,” Discrete and Continuous Dynamical Systems. Series B, vol. 11, no. 2, pp. 459–477, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. E. M. Elabbasy, H. N. Agiza, and A. A. Elsadany, “Analysis of nonlinear triopoly game with heterogeneous players,” Computers and Mathematics with Applications, vol. 57, no. 3, pp. 488–499, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. Xin, J. Ma, and Q. Gao, “Complex dynamics of an adnascent-type game model,” Discrete Dynamics in Nature and Society, vol. 2008, 2008. View at Publisher · View at Google Scholar
  16. Y. B. Zhang, X. J. Luo, and J. Y. Xue, “Adaptive dynamic Cournot model of optimizing generating units power output under nonlinear market demand,” Proceedings of the CSEE, vol. 23, pp. 80–84, 2003. View at Google Scholar
  17. Y. Wang, “Basic mathematic of automatic control theory,” in Differential Equation and Difference Equation, pp. 238–242, Science Press, Beijing, China, 1987. View at Google Scholar
  18. J. L. Kaplan and J. A. Yorke, “Chaotic behavior of multidimensional difference equations,” Lecture Notes in Mathematics, vol. 730, pp. 204–227, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH